Almost sure and moment exponential stability of Euler-Maruyama discretizations for hybrid stochastic differential equations

Sulin Pang, Feiqi Deng, Xuerong Mao, EPSRC (Funder), National Science Foundation of China (Funder), Jinan University of China (Funder)

Research output: Contribution to journalArticlepeer-review

49 Citations (Scopus)
44 Downloads (Pure)

Abstract

Positive results are derived concerning the long time dynamics of numerical simulations of stochastic differential equation systems with Markovian switching. Euler-Maruyama discretizations are shown to capture almost sure and momente xponential stability for all sufficiently small timesteps under appropriate conditions.
Original languageEnglish
Pages (from-to)127-141
Number of pages14
JournalJournal of Computational and Applied Mathematics
Volume213
Issue number1
DOIs
Publication statusPublished - 15 Mar 2008

Keywords

  • brownian motion
  • euler-maruyama
  • markov chain
  • exponentialstability

Fingerprint Dive into the research topics of 'Almost sure and moment exponential stability of Euler-Maruyama discretizations for hybrid stochastic differential equations'. Together they form a unique fingerprint.

Cite this